Open Access
2014 A Class of Steffensen-Type Iterative Methods for Nonlinear Systems
F. Soleymani, M. Sharifi, S. Shateyi, F. Khaksar Haghani
J. Appl. Math. 2014(SI13): 1-9 (2014). DOI: 10.1155/2014/705375


A class of iterative methods without restriction on the computation of Fréchet derivatives including multisteps for solving systems of nonlinear equations is presented. By considering a frozen Jacobian, we provide a class of m-step methods with order of convergence m+1. A new method named as Steffensen-Schulz scheme is also contributed. Numerical tests and comparisons with the existing methods are included.


Download Citation

F. Soleymani. M. Sharifi. S. Shateyi. F. Khaksar Haghani. "A Class of Steffensen-Type Iterative Methods for Nonlinear Systems." J. Appl. Math. 2014 (SI13) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131808
MathSciNet: MR3198398
Digital Object Identifier: 10.1155/2014/705375

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI13 • 2014
Back to Top